# SDR ASAA2021070935301

- Difficulty date: June 20, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 59,227 hours, 23,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501167
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT TRANSITION PANEL UPPER SURFACE CORRODED BETWEEN STA 500D-500E.DOT:A163. GROUNDED - YES. CUSTOMER REF ONLY: SEE CUSTOMER CARD G1580580 FOR ORIG MAT, MAT LOSS AND REMAINING MAT FOR TRACKING PURPOSES. REPAIRED FWD CARGO PIT R/H TRANSITION PANEL STA 500D+10 TO 500I+8 IAW B737-900 SRM 53-00-53-2R-5 REMOVED DOT.
